Petrichenko Mikhail R.
  • Affiliation
    Peter the Great St. Petersburg Polytechnic University
  • Russia, 195251, St.Petersburg, Polytechnicheskaya, 29

Typical limiting problems for the Crocco equation

Mathematics
  • Year: 2012
  • Issue: 1
  • 0
  • 4175
  • Pages: 108-112

Splitting expansions for the ordinary quasi-linear differential equations in the limiting problems

Mathematics
  • Year: 2012
  • Issue: 2
  • 0
  • 3821
  • Pages: 143-149

Doubling the variables in equations and sets of ordinary differential equations

Mathematics
  • Year: 2012
  • Issue: 4
  • 0
  • 4203
  • Pages: 120-125

Extreme properties of solutions of a parabolic equation

Mathematics
  • Year: 2014
  • Issue: 2
  • 261
  • 4188
  • Pages: 94-102

Boundary problems for the Crocco equation in the transport theory

Mathematical physics
  • Year: 2014
  • Issue: 3
  • 375
  • 4396
  • Pages: 47-56

Additive and multiplicative doubling variables in autonomous equations

Mathematics
  • Year: 2014
  • Issue: 3
  • 216
  • 4238
  • Pages: 118-125

Typical and atypical boundary problems for the Crocco equation

Mathematical physics
  • Year: 2014
  • Issue: 4
  • 390
  • 4689
  • Pages: 122-128

Rough estimates of the Blasius constant

Mathematical physics
  • Year: 2015
  • Issue: 2
  • 242
  • 4279
  • Pages: 43-48

Rough estimates and binomial approximations for the crocco equation in the boundary problems

Mathematical physics
  • Year: 2015
  • Issue: 4
  • 332
  • 4478
  • Pages: 61-72

Complete and incomplete additive doubling variables in linear systems with constant coefficients

Mathematics
  • Year: 2014
  • Issue: 1
  • 337
  • 4429
  • Pages: 118-123

Weak solutions of the Crocco boundary problems

Mathematical physics
  • Year: 2018
  • Volume: 11
  • Issue: 3
  • 18
  • 4342
  • Pages: 27-38

Numerical verification of weak solutions of the Crocco typical boundary problem using an implicit second order difference scheme

Mathematical physics
  • Year: 2019
  • Volume: 12
  • Issue: 2
  • 15
  • 3700
  • Pages: 63-72

Fractional differentiation operation in the Fourier boundary problems

Mathematical physics
  • Year: 2020
  • Volume: 13
  • Issue: 2
  • 24
  • 2895
  • Pages: 41-52

The Dupuis paradox and mathematical simulation of unsteady filtration in a homogeneous closing dike

Simulation of physical processes
  • Year: 2018
  • Volume: 11
  • Issue: 2
  • 26
  • 4433
  • Pages: 49-60